# SDR AALA20012174

- Difficulty date: December 22, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Panel
- Part number: 285T05545
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SJU - FLT 495 - EN ROUTE MIA-SJU, DETECTED ELECTRICAL SMOKE IN COCKPIT. TURNED OFF COCKPIT LIGHTS.  SMOKE CEASED.  RETURNED SJU AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED VOR PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
